| Catalog Number |
1400250-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the proximal right coronary artery (prca) with heavy calcification and mild tortuosity.After pre-dilatate the segment #1 coronary artery with a 2.50x8mm nc trek neo balloon dilatation catheter (bdc), the bdc failed to cross the lesion and met resistance during removal due to the anatomy; however, was removed independently.A non-abbott device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.E1 - facility name: (b)(6).